# SDR SWAA2023051846002

- Difficulty date: May 5, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 56,458 hours, 33,945 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE AT STA 663 OUTBOARD SIDE OF RBL 45 (WL 193)<[01] REMOVED THE REPAIR THAT WAS ORIGINALLY INSTALLED PER NRC E907934 AND E907935. INSTALLED A NEW REPAIR PER EA 23-157-01477 [SRM 57-10-10-2R-3 (REPAIR 3 ALTERNATE 2) AND SRM 57-10-10-2R-6 (REPAIR 6)]. INSPECTION THRESHOLD DEFINED IN EA 23-157-01477-DTI;[02] VERIFIED ITEM 1 AUDIT C/W
